X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (994) 994
Conference Proceeding (86) 86
Publication (84) 84
Book Chapter (18) 18
Dissertation (15) 15
Government Document (7) 7
Data Set (1) 1
Electronic Resource (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
hamilton-jacobi-bellman equation (640) 640
mathematics, applied (371) 371
optimal control (285) 285
mathematics (256) 256
hamilton–jacobi–bellman equation (250) 250
viscosity solutions (210) 210
hamilton-jacobi-bellman equations (177) 177
optimization (175) 175
automation & control systems (169) 169
statistics & probability (141) 141
mathematical analysis (140) 140
dynamic programming (131) 131
mathematics, interdisciplinary applications (123) 123
analysis (118) 118
operations research & management science (107) 107
equations (101) 101
economics (96) 96
viscosity solution (95) 95
mathematical models (93) 93
stochastic control (91) 91
studies (91) 91
social sciences, mathematical methods (90) 90
hamilton-jacobi equations (82) 82
control systems (73) 73
engineering, electrical & electronic (72) 72
differential equations (70) 70
convergence (66) 66
approximation (65) 65
model (64) 64
partial differential equations (64) 64
stochastic optimal control (61) 61
93e20 (60) 60
hamilton–jacobi–bellman equations (58) 58
models (58) 58
algorithms (57) 57
investment (57) 57
stochastic processes (57) 57
viscosity (56) 56
nonlinear systems (55) 55
control theory (50) 50
systems (50) 50
consumption (48) 48
neural networks (48) 48
dynamical systems (44) 44
probability (43) 43
risk (42) 42
applications of mathematics (40) 40
hamilton-jacobi-bellman (40) 40
uniqueness (40) 40
diffusion (39) 39
optimal investment (39) 39
proportional reinsurance (39) 39
business, finance (36) 36
insurance (36) 36
mathematical model (36) 36
optimization and control (35) 35
stochastic models (35) 35
insurance, insurance companies, actuarial studies (34) 34
portfolio choice, investment decisions (34) 34
economic models (33) 33
investment analysis (33) 33
management (33) 33
calculus of variations and optimal control; optimization (32) 32
dynamic programming principle (32) 32
dynamics (32) 32
policies (31) 31
portfolio selection (31) 31
mathematics - optimization and control (30) 30
nonlinearity (30) 30
numerical analysis (30) 30
differential-equations (29) 29
exponential utility (29) 29
games (29) 29
markov processes (29) 29
nonlinear dynamics (29) 29
financial markets (28) 28
mathematics - probability (28) 28
ruin (28) 28
usage (28) 28
computer science (27) 27
computer simulation (27) 27
existence (27) 27
hamilton-jacobi-bellman-isaacs equation (27) 27
optimale regelung (27) 27
stochasticity (27) 27
nonlinear control (26) 26
operations research/decision theory (26) 26
portfolio management (26) 26
reinsurance (26) 26
stochastic volatility (26) 26
theory of computation (26) 26
portfolio optimization (25) 25
computer science, artificial intelligence (24) 24
cost function (24) 24
feedback (24) 24
portfolio (24) 24
systems theory, control (24) 24
applied mathematics (23) 23
brownian motion (23) 23
investments (23) 23
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Stochastic Processes and their Applications, ISSN 0304-4149, 07/2017, Volume 127, Issue 7, pp. 2093 - 2137
Since its introduction by P.L. Lions in his lectures and seminars at the College de France, see Lions [6], and also the very helpful notes of Cardialaguet... 
Master equation | Hamilton–Jacobi–Bellman equation | Functionals of probability measures | Mean field type control | Fokker–Planck equation | Mean field games | Hamilton-Jacobi-Bellman equation | STATISTICS & PROBABILITY | Fokker-Planck equation | Seminars | Management science | Business schools | Analysis
Journal Article
Journal Article
SIAM Journal on Scientific Computing, ISSN 1064-8275, 2018, Volume 40, Issue 2, pp. A629 - A652
Journal Article
Automatica, ISSN 0005-1098, 01/2019, Volume 99, pp. 181 - 187
In this paper, for a given (time-dependent) Schrödinger equation in quantum mechanics, an interpretation of it is investigated from the perspective of... 
Nelson stochastic mechanics | Hamilton–Jacobi–Bellman equation | Stochastic control | Dynamic programming | Schrödinger equation | DERIVATION | Schrodinger equation | Hamilton-Jacobi-Bellman equation | QUANTIZATION | AUTOMATION & CONTROL SYSTEMS | ENGINEERING, ELECTRICAL & ELECTRONIC | Quantum theory
Journal Article
SIAM Journal on Numerical Analysis, ISSN 0036-1429, 2017, Volume 55, Issue 2, pp. 691 - 712
Journal Article
Chaos, Solitons and Fractals: the interdisciplinary journal of Nonlinear Science, and Nonequilibrium and Complex Phenomena, ISSN 0960-0779, 08/2019, Volume 125, pp. 73 - 78
•We deal with an irreversible investment with partially reversibility.•Mellin transforms are used to derive the integral equation for the optimal... 
Hamilton–Jacobi–Bellman equation | Integral equation | Irreversible investment | Mellin transform
Journal Article
Automatica, ISSN 0005-1098, 04/2016, Volume 66, pp. 205 - 217
Journal Article
SIAM JOURNAL ON NUMERICAL ANALYSIS, ISSN 0036-1429, 2019, Volume 57, Issue 2, pp. 592 - 614
A mixed finite element approximation of H-2 solutions to the fully nonlinear Hamilton-Jacobi-Bellman equation, with coefficients that satisfy the Cordes... 
MATHEMATICS, APPLIED | fully nonlinear PDE | PARABOLIC EQUATIONS | mixed finite element methods | Cordes condition | NONDIVERGENCE FORM | NUMERICAL-ANALYSIS | nondivergence form PDE | Hamilton-Jacobi-Bellman equation | PARTIAL-DIFFERENTIAL-EQUATIONS | adaptive algorithm | CONVERGENCE | ELLIPTIC-EQUATIONS | a posteriori error analysis | SCHEMES
Journal Article
Insurance Mathematics and Economics, ISSN 0167-6687, 2009, Volume 45, Issue 2, pp. 157 - 162
Journal Article
Journal of Scientific Computing, ISSN 0885-7474, 9/2018, Volume 76, Issue 3, pp. 1839 - 1867
Journal Article
Annales de l'Institut Henri Poincaré / Analyse non linéaire, ISSN 0294-1449, 08/2019, Volume 36, Issue 5, pp. 1361 - 1399
A general bilinear optimal control problem subject to an infinite-dimensional state equation is considered. Polynomial approximations of the associated value... 
Hamilton–Jacobi–Bellman equation | Value function | Bilinear control systems | Generalized Lyapunov equations | Fokker–Planck equation | Riccati equation | MATHEMATICS, APPLIED | FEEDBACK-CONTROL | Hamilton-Jacobi-Bellman equation | STABILIZATION | SYSTEMS | Fokker-Planck equation | Control systems | Mathematics | Optimization and Control
Journal Article
Applied Mathematical Modelling, ISSN 0307-904X, 11/2012, Volume 36, Issue 11, pp. 5614 - 5623
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.